• Content count

  • Joined

  • Last visited

Community Reputation

3 Neutral

About cactuscalypso

  • Birthday 08/07/1992

Profile Information

  • Gender Female

Recent Profile Visitors

2,136 profile views
  1. Eyebrow, nose, upper lip sweating: Accutane

    Thanks macleod! I had seen that thread before. I was hoping to mainly hear from people who had maybe experienced this side effect and it going away after stopping the medication. 
  2. Hello all, So, I am about 4 months in on accutane; first 3 months I was on 30mg/day, and this previous month I was on 40mg/day. Before this past month I noticed a very slight increase in sweating in my eyebrows. This month It has definitely increased. I can't find too much about this on this site or any other site. I have contacted my derm and waiting for a response, but I was hoping maybe someone could tell me if this is potentially a permanent side effect? There is absolutely no history of hyperhidrosis in my family and I have never had this issue before. Has anyone had this side effect and it gone away upon discontinuation of accutane?  Thanks for any responses.